MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; FIXTURE 17X80 PLATFORM F

INTEGRUM AB OPRA IMPLANT SYSTEM; FIXTURE 17X80 PLATFORM F
Model Number IBC0010
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Osteolysis (2377); Inadequate Osseointegration (2646); Osteomyelitis (4533); Implant Pain (4561)
Date of Event 09/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
More information to be obtained regarding the incident and the patient status.
 
Event or Problem Description
It has been reported to the integrum 15th of september that a fixture removal surgery has been performed 14th of september.The patient has had the fixture for more than 8 years.Patient has had history of bone loss around the implant.No report form or information received regarding the incident or the reason behind the fixture removal.
 
Event or Problem Description
On (b)(6) 2020: it has been reported to the integrum (b)(6) that a fixture removal surgery has been performed (b)(6).The patient has had the fixture for more than 8 years.Patient has had history of bone loss around the implant.No report form or information received regarding the incident or the reason behind the fixture removal.No more information except for the date of the surgery when the fixture removal was performed.The treating doctor has been requested on (b)(6) 2020 to send the report form filled in.Implant has not been delivered yet.2020-10-16: abutment has been returned to integrum.It has been reported to the integrum that a fixture removal surgery has been performed.The patient has had the fixture for more than 8 years.Patient has had history of bone loss around the implant, osteomyelitis.No report form or information received regarding the incident or the reason behind the fixture removal.During the surgery (b)(6) the fixture was removed and it was reported that the bone was hard and the fixture tuff to remove witch indicate that the remaining part was well osseointegrated.Qa has requested more information regarding the fixture removal.2020-10-24: the sales representative informs qa that the bone resorption has increased over the years.It had increased to the extent that the distal part of the fixture was visible.The treating surgeon dr marion bertrand marchand has tried several treating options.2018 february she informed that she will try with the plastic surgeon to make a flap to cover the distal resorption of the bone.2018 (b)(6) deep culture was taken to rule out deep infection.X-rays has been taken in (b)(6) 2019 the x-ray.It indicated that resorption had increased 11-12 turns.In (b)(6) 2020 the resoprion had increased 12 till 13 turns, even during antibiotic treatment.In beginning of (b)(6) 2020 integrum had an ongoing discussion to try produce a distal cap of the fixture to see if it could work.But since it has not been tried before this was ruled out as an option since the patient wanted to remove the fixture.I the end of end (b)(6) 2020 dr marion bertrand merchand reported that the patient has a lot of pain and would like to remove the implant.The report form was never sent in to integrum.
 
Additional Manufacturer Narrative
More information to be obtained regarding the incident and the patient status.February 8th 2021: additional information and codes added.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
FIXTURE 17X80 PLATFORM F
Manufacturer (Section D)
INTEGRUM AB
krokslatts fabriker 50
molndal, 43137
SW  43137
MDR Report Key10693138
Report Number3011386779-2020-00037
Device Sequence Number11689613
Product Code PJY
UDI-Device Identifier07340152100429
UDI-Public07340152100429
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
H080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/10/2015
Device Model NumberIBC0010
Device Catalogue NumberIBC0010
Device Lot NumberP116617
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;